Open Access

Existence theorems of the ω-limit states for conflict dynamical systems


Abstract

We introduce a notion of the conflict dynamical system in terms of probability measures, study the behavior of trajectories of such systems, and prove the existence theorems of the ω-limit states.

Key words: Conflict dynamical system, ω-state, signed measure, Hahn–Jordan decomposition.


Full Text





Article Information

TitleExistence theorems of the ω-limit states for conflict dynamical systems
SourceMethods Funct. Anal. Topology, Vol. 20 (2014), no. 4, 379-390
MathSciNet MR3309674
zbMATH 1324.37039
MilestonesReceived 01/04/2014; Revised 02/07/2014
CopyrightThe Author(s) 2014 (CC BY-SA)

Authors Information

Volodymyr Koshmanenko
Institute of Mathematics, National Academy of Sciences of Ukraine, 3 Tereshchenkivs'ka, Kyiv, 01601, Ukraine 


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Volodymyr Koshmanenko, Existence theorems of the ω-limit states for conflict dynamical systems, Methods Funct. Anal. Topology 20 (2014), no. 4, 379-390.


BibTex

@article {MFAT744,
    AUTHOR = {Koshmanenko, Volodymyr},
     TITLE = {Existence theorems of the ω-limit states for conflict  dynamical systems},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {20},
      YEAR = {2014},
    NUMBER = {4},
     PAGES = {379-390},
      ISSN = {1029-3531},
  MRNUMBER = {MR3309674},
 ZBLNUMBER = {1324.37039},
       URL = {http://mfat.imath.kiev.ua/article/?id=744},
}


All Issues